Health Ministry probes fatal incident at Ragama Hospital
For Sri Lankan's Overseas
Latest_News
calendar
MAR
31

Health Ministry probes fatal incident at Ragama Hospital

Health Ministry probes fatal incident at Ragama Hospital

The Ministry of Health has launched an investigation following the tragic death of a 50-year-old patient at Ragama Teaching Hospital shortly after receiving a vaccine. 

 

The patient, who had been admitted to the hospital for an ear-related medical condition, passed away after reportedly being administered the 'co-amoxiclav' vaccine, an antibiotic typically used to combat bacterial infections.

 

Dr. Sampath Ranaweera, the hospital's director, confirmed that a thorough internal investigation is also underway at the hospital level to ascertain the circumstances surrounding the incident. 

 

While the cause of death remains uncertain, officials have not ruled out the possibility of an allergic reaction to the vaccine.

 

The incident has sparked concerns and prompted authorities to delve deeper into the events leading up to the patient's demise. 

views

46 Views

Comments

arrow-up